# SDR SIMA201115707

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 27,701 hours, 26,550 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217071
- Part serial: 2532
- Condition: Fire
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: J

## Discrepancy

ON FLIGHT 2710 AFTER LANDING AT DFW THE TOWER REPORTED TO THE CREW, FIRE ON RIGHT MAIN LANDING GEAR.  THE AIRCRAFT EXITED THE RUNWAY AND STOPPED ON THE TAXI WAY.  EMERGENCY, FIRE, AND RESCUE WERE DISPATCHED AND PASSENGERS WERE DEPLANED ON TAXI WAY AND THE FIRE PUT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 MAIN BRAKE ASSEMBLY IAW WORK CARD 32-600-14.  REMOVED AND REPLACED THE NR 4 MAIN TIRE IAW WORK CARD 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
